Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 86, NWS Wilmington, OH

June 17, 2015Greene County, Montgomery County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 17, 2015, 8:59 PM EDT for Greene County, Montgomery County, Ohio. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 8:59 PM EDT (00:59 UTC)
Expired
Jun 17, 2015, 9:13 PM EDT
In force
14 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 33 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WUUS51 KILN 180059
SVRILN
OHC057-113-180130-
/O.NEW.KILN.SV.W.0086.150618T0059Z-150618T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
859 PM EDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  SOUTHWESTERN GREENE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 930 PM EDT.

* AT 858 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  KETTERING...MOVING SOUTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHEASTERN MONTGOMERY AND SOUTHWESTERN GREENE COUNTIES...
  INCLUDING BELLBROOK...SPRING VALLEY AND ROXANNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3970 8415 3971 8410 3963 8393 3957 8401
      3957 8403 3963 8411 3965 8417
TIME...MOT...LOC 0059Z 305DEG 19KT 3967 8413

TORNADO...POSSIBLE
HAIL...<0.75IN
WIND...60MPH

$$

BINAU
2 follow-up statements
665 
WWUS51 KILN 180105
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
905 PM EDT WED JUN 17 2015

OHC113-180115-
/O.CAN.KILN.SV.W.0086.000000T0000Z-150618T0130Z/
MONTGOMERY OH-
905 PM EDT WED JUN 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3971 8411 3971 8410 3963 8393 3957 8401
      3957 8403 3963 8411
TIME...MOT...LOC 0105Z 305DEG 19KT 3965 8410

$$

OHC057-180130-
/O.CON.KILN.SV.W.0086.000000T0000Z-150618T0130Z/
GREENE OH-
905 PM EDT WED JUN 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHWESTERN GREENE COUNTY...

AT 904 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR BELLBROOK...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHWESTERN GREENE
COUNTY...INCLUDING BELLBROOK...SPRING VALLEY AND ROXANNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3971 8411 3971 8410 3963 8393 3957 8401
      3957 8403 3963 8411
TIME...MOT...LOC 0105Z 305DEG 19KT 3965 8410

TORNADO...POSSIBLE
HAIL...<0.75IN
WIND...60MPH

$$

BINAU
968 
WWUS51 KILN 180113
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
913 PM EDT WED JUN 17 2015

OHC057-180123-
/O.CAN.KILN.SV.W.0086.000000T0000Z-150618T0130Z/
GREENE OH-
913 PM EDT WED JUN 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREENE COUNTY HAS
BEEN CANCELLED...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3971 8410 3963 8393 3957 8401 3958 8402
      3963 8411
TIME...MOT...LOC 0113Z 305DEG 19KT 3963 8405

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 8:15 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 17, 8:15 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT WED JUN 17 2015

.SYNOPSIS...
EXTREMELY MOIST AIRMASS AND SEVERAL WEAK WEATHER DISTURBANCES
THROUGH FRIDAY WILL MAINTAIN THE THREATS FOR SHOWERS AND
THUNDERSTORMS ACROSS THE AREA WITH POTENTIAL FOR HEAVY RAIN AND
FLOODING. REMNANTS OF TROPICAL DEPRESSION BILL WILL EXACERBATE
THIS AS IT MOVES INTO AND THROUGH THE OHIO VALLEY ON
SATURDAY/SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SHOWERS/STORMS HAVE LOST SOME OF THEIR VIGOR AS OF 8 PM...THOUGH A
FEW HEAVY CORES STILL EXIST AND ARE EXPECTED TO DO SO FOR THE NEXT
COUPLE OF HOURS. OBJECTIVE ANALYSIS AND 18.00Z KILN SOUNDING
SAMPLED SUFFICIENT DEEP LAYER SHEAR /31KTS IN THE 0-6KM LAYER/ FOR
SOME LOOSE STORM ORGANIZATION...AND LONGER RUNNING RADAR LOOPS
DEFINITELY SHOW THAT DEEPER CORES ARE FEELING THAT SHEAR WITH
DEVIANT /RIGHTWARD/ MOVEMENTS IN CONTRAST TO LIGHTER ECHOES. LATER
AFTERNOON/EARLY EVE RADAR ANALYSIS HAS SHOWN ALMOST EVERY DISCRETE
UPDRAFT HAS HAD SOME WEAK MID LEVEL ROTATION /4KFT TO 8KFT/ AT
SOME POINT IN ITS LIFE CYCLE...BUT VERY LITTLE OF THIS HAS
DESCENDED BELOW 4KFT. 0-1KM SRH BASED ON STORM MOTIONS THIS EVE
RUNNING ~ < 100 M2/S2 SO OVERALL TOR THREAT IS QUITE LOW WITH
DEEP/UNIDIRECTIONAL WLY FLOW ON THE SOUNDINGS...BUT EXPECT TO SEE TRANSIENT
WEAK CIRCULATIONS WITH DISCRETE UPDRAFTS TO CONTINUE. THUS THE
TROPICAL- ESQUE MINI SUPERCELL THAT ARE CURRENTLY CROSSING THE CWA
WILL CONTINUE TO POSE AT LEAST A MARGINAL THREAT OF SOME DMG WIND
GUSTS - BUT THE BIGGER THREAT WILL BE LOCALLY HEAVY RAIN RATES.
ABYSMAL MID LEVEL LAPSE RATES /5 C/KM/ PROMOTING TALL SKINNY
CAPE...AND WITH BULK OF CAPE BELOW FREEZING LEVEL /14KFT/ WE/VE
SEEN WARM RAIN DOMINANT PROCESSES IN STORMS.

WANT TO KEEP THE FLASH FLOOD WATCH INTACT FOR A FEW HOURS YET
UNTIL WE SEE ALL ECHOES DIMINISH A LITTLE MORE AND CAN CONFIRM
THAT WLY LOW LEVEL JET /ALWAYS GOOD AT FOSTERING BACKBUILDING AND
CELL REGENERATION/ WON/T INDUCE MORE SHRA/STORMS. REGIONAL RADAR
MOSAIC LOOPS INDICATE A WEAK SHORTWAVE/VORT MAX /POSSIBLE MCV/ IS
DRIVING THE ACTIVITY OVER THE ILN FORECAST AREA ATTM AND THIS
FEATURE WILL DIVE SOUTHEAST INTO EASTERN OHIO OVER THE NEXT FEW
HOURS. THUS...DO FEEL GOOD THAT RAIN COVERAGE WILL DIMINISH
SOMEWHAT /ALTHOUGH NOT ENTIRELY END/ OVER THE AREA BY MIDNIGHT.

WILL MAKE CALLS TO LOCAL OFFICIALS THIS EVENING TO ASSESS THE
COUNTY /AREAL/ FLOOD WARNINGS IN WEST CENTRAL AND CENTRAL
OHIO...BUT APT TO KEEP THESE IN PLACE THROUGH THE REMAINDER OF THE
NIGHT AS REPORTS/PICTURES CONFIRM A GOOD NUMBER OF ROADS STILL
UNDER WATER...CREEKS STILL OUT OF THEIR BANKS...AND PUBLIC STILL
BEING IMPACTED.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
YET ANOTHER WAVE SHIFTING ATOP THE LARGE SCALE RIDGE ON THURSDAY
WILL GRAZE THE AREA WITH FORCING ON THURSDAY AFTERNOON/EVENING.
GIVEN VERY MOIST AIRMASS WILL LITTLE INHIBITION...EXPECT SHOWERS
AND STORMS TO DEVELOP WITH AID FROM DIABATIC HEATING AND INCREASED
FORCING. SIMILAR TO PREVIOUS DAYS...WEAK MID LEVEL LAPSE RATES
WILL MODULATE SEVERE POTENTIAL SOMEWHAT...BUT WET MICROBURST/WIND
DAMAGE THREAT WILL BE PRESENT VIA ANY LINE SEGMENT OR CONGEALED
STORM CLUSTER...AS DEEP WLY/UNIDIRECTIONAL FLOW IS PRESENT ON THE
FORECAST SOUNDINGS. FORCING/LOW LEVEL BOUNDARIES SEEM TOO WEAK OR
LOW-PREDICTABILITY TO EXTEND FLASH FLOOD WATCH INTO THURSDAY...BUT
IN THIS AIRMASS THE THREAT WILL REMAIN AND LATER FORECASTS MAY BE
ABLE TO PIN DOWN THIS POTENTIAL IN GREATER DETAIL. CERTAINLY AT
MOST RISK WILL BE THE WATERLOGGED AREAS OF CENTRAL/WEST CENTRAL
OHIO.

SHOWERS AND STORMS SHOULD DEVELOP FURTHER SOUTH ACROSS SOUTHERN
OHIO/NORTHERN KENTUCKY AGAIN ON FRIDAY AS THE PATTERN REMAINS
STAGNANT AND THE AREA CONTINUES TO BE IMPACTED BY WEAK SHORTWAVES
MOVING THE MODERATE WLY ZONAL FLOW.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
LATE FRIDAY NIGHT INTO SATURDAY MORNING THE REMNANTS OF BILL ARE
EXPECTED TO ROUND THE RIDGE AND PUSH EAST TOWARDS THE AREA. THE
EXACT TRACK OF THE SYSTEM WILL HAVE IMPLICATIONS ON THE POSSIBLE
SEVERE THREAT ALONG WITH RAINFALL TOTALS FOR SATURDAY. PWATS
SATURDAY ARE FORECASTED TO RISE NEAR 2.25" WITH LIFT COMING FROM THE
REMNANTS OF BILL. THE GFS HAS TRENDED THE TRACK OF BILL SLIGHTLY
SOUTH WHICH WOULD MEAN THE GREATEST RAINFALL AND THREAT OF SEVERE
WEATHER OFF TO THE SOUTH OF THE AREA. GFS FORECAST SOUNDINGS ARE
THAT OF HEAVY RAIN WITH LIMITED SRH VALUES.

IN THE WAKE OF THE REMNANTS OF BILL SLIGHTLY DRIER PWAT AIR WILL
WORK INTO THE REGION. GFS FORECAST SOUNDINGS QUICKLY RE-SATURATE THE
AIR THOUGH AS ANOTHER SHORTWAVE ROUNDS THE BASE OF THE MAIN TROUGH
AXIS. THE NEW EURO KEEPS THE SHORTWAVE SLIGHTLY FURTHER NORTH ALONG
WITH THE BETTER RAIN CHANCES. THE GFS ALSO SHOWS 850 TEMPS WARMING
TO ABOVE 20 DEGREES C SUNDAY WHICH COULD MEAN FOR A WARM DAY IF RAIN
IS ABLE TO HOLD OFF. GFS SOUNDINGS DO HINT AT A PRETTY GOOD AMOUNT
OF INSTABILITY SUNDAY THOUGH IF PARCELS CAN OVERCOME THE INVERSION.

ANOTHER MORE POTENT SHORTWAVE WILL THEN MOVE EAST MONDAY MORNING
PUSHING A WEAK FRONT INTO THE AREA. THE FRONT THEN STALLS ACROSS THE
CENTRAL PART OF THE CWA BEFORE WASHING OUT. TUESDAY INTO WEDNESDAY
AN UPPER LEVEL RIDGE LOCATED OVER THE SOUTHWESTERN UNITED STATES
WILL BEGIN TO PUSH EAST. ILN LOOKS TO BE ON THE EDGE OF THE RIDGE.
THIS MEANS ABOVE NORMAL TEMPERATURES WITH A LOW CHANCE OF RAIN. THE
PLACEMENT OF THE RIDGE STILL REMAINS UNCERTAIN AS THE GFS KEEPS THE
RIDGE SLIGHTLY MORE AMPLIFIED WHILE THE EURO PUSHES THE RIDGE
SLIGHTLY FURTHER SOUTH. FOR NOW HAVE TRENDED DRIER FOR OUR SOUTHERN
COUNTIES.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS THAT HAVE FORMED IN A VERY MOIST FLOW
SOUTH OF A WARM FRONT WILL DIMINISH WITHIN A FEW HOURS WITH LOSS
OF DAYTIME HEATING. HOWEVER...LESS THAN IDEAL FLIGHT CONDITIONS WILL
PERSIST...ESPECIALLY AT CMH AND LCK WHERE CEILINGS MAY REMAIN IN
THE IFR TO LIFR RANGE FOR SEVERAL HOURS. BR AND FG IS EXPECTED TO
REDUCE VISIBILITIES TONIGHT AT ALL SITES AS SATURATION IS REACHED
NEAR THE GROUND UNDER RADIATIONAL COOLING AND LIGHT WINDS.

MORE CONVECTION IS FORECAST TO FIRE UP ON THURSDAY ALONG THE
NEARLY STALLED BOUNDARY. CANNOT PINPOINT TIMING AND LOCATION AT
THIS TIME BUT ALL SITES SHOULD SEE SOME SHOWERS AND THUNDERSTORMS.

WINDS WILL STAY OUT OF THE WEST TO SOUTHWEST...WITH GUSTS AROUND
20 KNOTS THURSDAY AFTERNOON.

OUTLOOK...MVFR TO IFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY
INTO SATURDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES
THROUGH SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-
     035-042>046-051>056-060>065-074.
KY...NONE.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-
     059.

&&

SYNOPSIS...BINAU
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...HAINES
AVIATION...CONIGLIO
Hazardous weather outlook, Jun 17, 4:07 PM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
407 PM EDT WED JUN 17 2015

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-182015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
407 PM EDT WED JUN 17 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE STORMS WILL BE POSSIBLE ON THURSDAY WITH THE MAIN
THREAT BEING DAMAGING WINDS. HEAVY RAIN WILL BE POSSIBLE WITH
STORMS WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. HEAVY RAIN IS
ALSO POSSIBLE AS THE REMNANTS OF TROPICAL DEPRESSION BILL SHIFT
THROUGH THE OHIO VALLEY ON SATURDAY. THIS COULD LINGER THE FLOOD
AND FLASH FLOOD THREAT THAT IS ONGOING ACROSS PARTS OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON A LOCALIZED BASIS THIS EVENING
AND THURSDAY AFTERNOON AND EVENING.

INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-182015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
407 PM EDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WIND GUSTS
BEFORE 10 PM. IN ADDITION...VERY HEAVY RAINFALL RATES MAY LEAD TO
LOCALIZED FLOODING...ESPECIALLY FOR SMALL STREAMS AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED STRONG TO SEVERE STORMS WILL BE POSSIBLE ON THURSDAY
WITH THE MAIN THREAT BEING DAMAGING WINDS. HEAVY RAIN AND
LOCALIZED FLOODING WILL BE POSSIBLE WITH STORMS AS WELL...AND
THIS THREAT WILL CONTINUE INTO FRIDAY WHEN MORE SCATTERED STORMS
ARE EXPECTED TO DEVELOP. MORE HEAVY RAIN IS POSSIBLE INTO SATURDAY
AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE THROUGH THE AREA.
FLOODING THREATS ARE EXPECTED TO INCREASE WITH TIME THROUGH THE
END OF THE WEEK INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON A LOCALIZED BASIS THIS EVENING
AND THURSDAY AFTERNOON AND EVENING.

BINAU

In the hours before

Special weather statement, Jun 17, 5:21 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT WED JUN 17 2015

KYZ100-OHZ081-088-172145-
LEWIS KY-ADAMS OH-SCIOTO OH-
521 PM EDT WED JUN 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCIOTO...
SOUTHEASTERN ADAMS AND NORTHWESTERN LEWIS COUNTIES THROUGH 545 PM
EDT...

AT 511 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CONCORD...
MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN LEWIS...NORTHWESTERN SCIOTO AND SOUTHEASTERN ADAMS
COUNTIES...INCLUDING ROME...BLUE CREEK...WAMSLEY...TURKEY CREEK
LAKE...MCDERMOTT...LOMBARDSVILLE...WEST PORTSMOUTH AND OTWAY.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3862 8357 3867 8361 3895 8317 3887 8304
      3875 8300

BINAU
Special weather statement, Jun 17, 6:02 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
602 PM EDT WED JUN 17 2015

OHZ072-080-172230-
CLINTON OH-HIGHLAND OH-
602 PM EDT WED JUN 17 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HIGHLAND AND SOUTHERN
CLINTON COUNTIES THROUGH 630 PM EDT...

AT 600 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LYNCHBURG...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HILLSBORO.

ALSO...RUSSELL...SAMANTHA...BERRYSVILLE...HIGHLAND COUNTY AIRPORT AND
ROCKY FORK LAKE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3928 8344 3909 8351 3923 8384 3930 8379

BINAU
Special weather statement, Jun 17, 6:29 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT WED JUN 17 2015

OHZ080>082-172300-
ADAMS OH-PIKE OH-HIGHLAND OH-
629 PM EDT WED JUN 17 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...
NORTHWESTERN PIKE AND NORTHERN ADAMS COUNTIES THROUGH 700 PM EDT...

AT 628 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BERRYSVILLE...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
ADAMS...NORTHWESTERN PIKE AND SOUTHEASTERN HIGHLAND COUNTIES...
INCLUDING BERRYSVILLE...ROCKY FORK LAKE...MARSHALL...RAINSBORO...
SERPENT MOUND...CYNTHIANA...SINKING SPRING AND SMOKY CORNERS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3914 8369 3924 8357 3922 8335 3920 8335
      3919 8334 3919 8323 3919 8322 3899 8337

BINAU
Special weather statement, Jun 17, 6:49 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT WED JUN 17 2015

OHZ082-172315-
PIKE OH-
649 PM EDT WED JUN 17 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN PIKE COUNTY THROUGH 715
PM EDT...

AT 646 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KINCAID
SPRINGS...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAVERLY AND PIKETON.

ALSO...ELM GROVE...BUCHANAN...IDAHO...LAKE WHITE AND PIKE COUNTY
AIRPORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3896 8304 3895 8305 3904 8330 3904 8331
      3905 8331 3905 8336 3906 8339 3920 8335
      3918 8291

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:40 PM EDTSpecial Weather StatementILNBrown, Clermont35 min
Jun 17, 10:14 PM EDTSpecial Weather StatementILNAdams46 min
Jun 17, 10:50 PM EDTSpecial Weather StatementILNPike40 min
Jun 17, 10:53 PM EDTSpecial Weather StatementILNAdams, Scioto37 min
Jun 17, 11:12 PM EDTAreal Flood WarningILNDelaware3 days
Jun 18, 2:05 PM EDTSevere Thunderstorm WarningILNBrown, Clermont40 min
Jun 18, 2:40 PM EDTSpecial Weather StatementILNBrown35 min
Jun 18, 4:21 PM EDTSevere Thunderstorm WarningILNPreble39 min
Jun 18, 4:32 PM EDTSpecial Weather StatementILNHamilton28 min
Jun 18, 4:34 PM EDTSpecial Weather StatementILNMercer26 min
Jun 18, 4:50 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble40 min
Jun 18, 4:55 PM EDTSpecial Weather StatementILNClermont35 min
Jun 18, 4:57 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren33 min
Jun 18, 5:06 PM EDTSpecial Weather StatementILNGreene24 min
Jun 18, 5:15 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren45 min
Jun 18, 5:22 PM EDTSpecial Weather StatementILNClinton23 min
Jun 18, 5:25 PM EDTSevere Thunderstorm WarningILNClinton35 min
Jun 18, 5:40 PM EDTSpecial Weather StatementILNHighland35 min
Jun 18, 5:48 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Warren42 min
Jun 18, 5:54 PM EDTSpecial Weather StatementILNAuglaize, Logan, Shelby36 min
Jun 18, 6:21 PM EDTSpecial Weather StatementILNHocking, Pike, Ross24 min
Jun 18, 6:31 PM EDTSpecial Weather StatementILNHardin29 min
Jun 18, 6:51 PM EDTSpecial Weather StatementILNFairfield, Pickaway, Pike, Ross24 min
Jun 18, 7:04 PM EDTSpecial Weather StatementILNHocking, Licking26 min
Jun 18, 7:08 PM EDTSpecial Weather StatementILNDelaware37 min
Jun 18, 7:12 PM EDTSevere Thunderstorm WarningILNDelaware, Union48 min
Jun 18, 7:53 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking17 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.